# SDR CALA2023042401238

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 75,094 hours, 30,705 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C247301003
- Part serial: FEM1802
- Condition: Failed
- Location: Zone 700
- Part time: 768,576 hours, 728,160 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGCIU 2 FAULT DISPLAYED ON UPPER ECAM SCREEN - L-G REPLACED PROX SENSOR 28GA PER AMM 32- 31-73-000-001-A AND OPS CHECK PER 32-31-73-400-001-A ON R/H MAIN GEAR OPS CHECK SYSTEM OK NO FAULTS FOUND.  REPLACED NLG UPLOCK IAW AMM 32-31-14-400-001 OPS CHECK OK PER AMM 32-31-00-710-002-A  PER EC/RA 3231-01243.
